# SDR SIMA201126214

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 23,856 hours, 20,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI FLIGHT ATTENDANT REPORTED SMELLING SMOKE NEAR ROW 8.  RETURNED TO GATE, OCE BACK AT GATE AND WALKING BACK TO CABIN IT WAS NOTICEABLY HOT.  TEMPERATURE SELECTOR FOR CABIN WAS IN FLIGHT ATTENDANTS CONTROL THE WHOLE TIME IN FULL COLD.  INSPECTED AND FOUND BLOWN DUCT UNDERNEATH CABIN FLOOR SHOOTING CONDENSED MIST.  F/A HAD SET TO FULL COLD.  PERFORMED OPS CHECK IN DIFF TEMP SETTINGS AND WITH ENGINE BLEED WITH RE-CONNECTED DUCT.  NO DEFECTS/SMELLS NOTED.  PER EMB 140 AMM 21-54-00. CC 665430.
